Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


swollen feet
Sep 22, 2013

Iam on meds for about a year now, but my feet are sweeling very often, even when i walk or sit its still the same, is there anything i can do about this. Thanks

Response from Dr. Holodniy

You don't indicate what HIV meds or other medications you are taking or whether you have other ongoing medical problems. Swollen feet is a very nonspecific problem and could be caused by many different conditions. I suggest you discuss this with your doctor.



Previous
When Shall i Start Meds and what combination should use full for me.
Next
Does Proviral DNA PCR test detect antigens?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement